# SDR UPS97822226

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57577791
- Condition: Corrosion
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 29L HAS EXFOLIATED CORROSION AT STA 1680.  FABRICATED AND INSTALLED REPLACEMENT LONGERON FROM STA 1650 TO 1690 IAW SRM 53-1-0, 51-1-21, AND DWG 5757779.
